Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken antibiotics after pulling tooth. Pins and needles in throat, redness, pain. What is this?

Monday I had a tooth pulled and was given antiboditics. After taking the antiboditics it felt like the pill got stuck in my throat. The pain has gotten worse and it feels like needles in my throat/chest when I swallow. My throat is red and there appears to be an ulcer near the top of my throat but the real pain is when I try to eat something. Is this pill esphogicilits?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank you for your query.

your pain seems to be stemming from the lingual nerve or the mandibular nerve that gets irritated when a tooth is pulled out.

the pain and irritation will persist for 2 or three days.
but if it lasts for more than this you need to see the dentist and start some medication.

thank you,
wishing you good health
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor